# SDR SWAA2013082619524

- Difficulty date: August 4, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 70,575 hours, 66,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6517684
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SURROUND STRUCTURE CLIP CRACKED BETWEEN BS 294.5 TO BS 303.9 STRINGER 11L.  R&R CLIP IAW SRM & DRAWING.
